Couldn't find what you looking for?

TRY OUR SEARCH!

i started taking B6/B12 injections once a week in April for weight loss reasons. My cycle had been on point for the past 2 years without the need of birth control to make that so. I received my period for ONE day in May and it didnt appear again until this September! 2 days ago! What changed? i stop taking the shot a week ago. I was getting acne when i rarely had a pimple, i stopped the shot thinking maybe i had too much B12 & my body was reacting negatively to it. To answer your question, I had not been sexually active for 7 months so i knew i wasnt pregnant. Also, i didnt go to my Gyno for the loss of my period because i had issues with irregularity since i was 15 (but like i said, i was on point for the past 2 years). In conclusion, proof in the pudding, its the shots.
Reply

Loading...

I've recently been getting the B12 shot once a mth at a diet clinic, Now my periods are light. I use to have the heavy super flow kind. I can't find any information on it effecting your period however i have talked to other women at the diet clinic who miss or have very light periods since they have been getting the shots. 

Reply

Loading...

I'm in a similar situation. I got weekly b12 shots for 5 weeks during which I had a really heavy period. I haven't had a shot in about 4 weeks and an 4 days late. I'm also on the pill and have never been late before. Got neg pregnancy test too!!!! Also got symptoms of tiredness and weird sensations in my joints (reason why they found my vit b deficiency) back again about 2 weeks ago. These had completely resolved after 3 shots of vit b!
Reply

Loading...

I'm currently in this situation. Haven't taken a shot yet but I have missed my period. Just curious...were you pregnant?
Reply

Loading...

I started my injects about 8weeks ago and I've actually had my period ago. Ie always been able to time it but seems to be every 21 days instead of my normal 28!
Reply

Loading...

Is it the B12 that caused the issue. How long did it take for the period to come. You reply will be very helpful and much appreciated.
Reply

Loading...

Is it due to the B12 injection. Can you please reply, I am in the same situation.
Reply

Loading...

Did it turn out to be the B12. I'm kind of going through the same thing now.
Reply

Loading...

I am going through the same thing. Had my 5 loading doses of vit b12 injections- every 2-4 days. My period was due 2 days ago but nothing. I am getting cramps but no bleeding, terrified i could be pregnant. Please can someone let us know if they got their period in the end?!?! Im never one to be late.
Reply

Loading...

Exactly the same situation for me. Finished 6 shots two weeks ago. Stomach cramps but no bleeding!
Reply

Loading...

Hi can you tell me if you got your period in the end?? How late was it?? I'm currently in the same boat... 4 days late, negative preg test and I had the b12 injection a few days before my period was due but it's not shown up!! Coincidence??
Reply

Loading...

I'm in the same boat! I have pernicious anemia! Been taking b 12 shots for 3 months now! Didn't feel right took prego test came out positive now two days later took another.It was Negative. What the hell is going on! Very confused
Reply

Loading...

Hi, this happens to me. I know I'm low on b12 when I'm groggy feeling. Its like you're brain feels foggy and your exhausted even if you had a good night's sleep. I take b12 shots once a week. Sometimes more depending on my stress level, activity level, etc.
Reply

Loading...

Hi everyone, I’m freaking out. I got my b12 lipotropic shot the week prior to when my period was supposed to start. I always start on the 22nd now I’m 4 days late. Took a test and it was negative is this a side effect?
Reply

Loading...

I had the injections in December it is now early feb. I am always on time and mine to has been delayed only by 1.2 weeks twice thought. So I would say yes. I also had a severe severe server acne break out with the two b12 shots, I feel lol I am. Ever tired though and have so much energy. I am a vegeatarian so I am going to introduce more lactose free products into my diet to combat the b12 issue. The acne rash is better since using a prescribed tropical treatment in about 3 days it really cleared up. It was a nightmare. I just hope it stays gone.
Reply

Loading...